# SDR SWAA2025081404441

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8928Q
- Make and model: Boeing 737-8
- Aircraft serial: 68381
- Aircraft time: 3,615 hours, 1,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT NOT TESTING.   OK TO CONTINUE PER MEL 25-64-02A.  EMERGENCY FLASHLIGHT HOLDERS, FLASHLIGHTS. WITH SP 1B AND AUTHORIZATION NUMBER 274071.  R & R AFT GALLEY FLASH LIGHT BRACKET IAW AMM 25-64-00, AND OPS CHECK GOOD.
